| Model Number |
10-401FC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
03/19/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A device history record (dhr) review was conducted for the reported lot/serial number.The device was released meeting all qa specifications.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
Event or Problem Description
It was reported during a myosure procedure on (b)(6) 2026, the physician was resecting a 4 cm non-calcified fibroid with omniscope.The deficit passed 2000 ml and the physician then stopped the procedure.The fluid was suctioned from drape and the final deficit was 1700 ml.A few hours later, the patient was bleeding and transferred to post-anesthesia care at a hospital.A hysteroscopy was performed and the bleeding has stopped.Patient was held overnight for observation and received two units of blood.No other information is available.